MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 72" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 72" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42801-04
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation, however it has not yet been received.
 
Event or Problem Description
The event involved a transpac it monitoring kit, 72" pressure tubing, 3ml flush device, un-bonded macrodrip and occurred at 12:00 pm that the customer reported when placing the priming pressure tubing in reach of the provider so that it could be connected to the arterial catheter, the tubing's last 14 inch end piece fell off onto the floor.The event occurred during priming, was in use for 5 minutes, and someone became aware of the issue through direct visualization.It is reported that this is not a bonding issue and the male/female part is not bonded, but this involves the male connection piece, itself, to detach.Additionally, the customer reported the tubing¿s end has a female adapter on the end and the tubing attached at the male connection is not supposed to come apart and that end has a sticky substance on it.No medication being used with the product.There was no patient involvement and no report of harm.
 
Additional Manufacturer Narrative
Received one used list #42801-04, transpac¿ it monitoring kit, 72" pressure tubing, 3ml flush device, un-bonded macrodrip; lot #4475360 on november 30, 2021 for evaluation.The reported complaint of tubing end piece falls off was confirmed on the returned set.An image was provided by the customer showing the area of the defect.During visual inspection, the 60" pressure tubing was received separated from the male luer.The pressure tubing was found tacky at the bond site.The separation of the bond was due to the pressure tubing being tacky.The probable cause of the pressure tubing being tacky is due to the uv adhesive on the tubing not being fully cured during assembly process.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 72" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key12857255
Report Number9617594-2021-00300
Device Sequence Number20122771
Product Code DRS
UDI-Device Identifier00887709120662
UDI-Public(01)00887709120662(17)221101(10)4475360
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model Number42801-04
Device Catalogue Number42801-04
Device Lot Number4475360
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown